Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Gong, Benxue, Ge, Liang, Sun, Tongjun, Shen, Wanfang, Liu, Wenbin (2017) Stochastic Spline-Collocation Method for Constrained Optimal Control Problem Governed by Random Elliptic PDE. International Journal of Numerical Analysis and Modeling, 14 (4-5). pp. 627-645. ISSN 1705-5105. (KAR id:62863)
[img]
Preview

This list was generated on Mon May 25 01:30:50 2020 BST.